# SDR DL757981568

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- System (JASC): 3350 · Emergency Lighting
- Part: Pwr Supply
- Part number: 333780100
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND EMERGENCY LIGHTS AT 4C, 5C AND C-2 CARGO DOOR INOP.  REPLACED TEE-OFF HARNESS ON 4C AND LAMP ASSEMBLY ON 5C OPS CHECK GOOD.  REPLACED BATTERY PACK AND CHARGER (M736).  ALL EMERGENCY LIGHTS CHECK LIGHTS CHECK GOOD IAW MM.
